# SDR DHL2008F00014

- Difficulty date: June 22, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6947111Y2
- Condition: Corroded
- Location: Bs 740
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SURFACE CORROSION FRONT LOWER CHORD CENTER OF KEEL BEAM BS 740.  REMOVED AND REPLACED BS 740 LOWER CHORD T ANGLE P/N 69-4711Y2, PO 8180132 IAW B727 SRM 51-30-2.  T-ANGLE ORIGINAL EVALUATED OUT OF LIMITS IAW B727 SRM 53-10-1 FIG 1.  (A)
